# SDR CA970630003

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206010189001
- Condition: Cracked
- Location: Grip
- Component: 2060101009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING GRIPS FOR TX FOUND BEARING WITH A CRACKED SEPARATOR.
